# SDR FDEA200911023790

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328V53
- Condition: Corroded
- Location: Bs 664-753
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR, BS 664-753, LBL 64, IS CORRODED IN SEVERAL AREAS.   REMOVED CORROSION IAW SRM 51-10-02. BLENDED ORIGINAL THICKNESS, .080", AFTER REWORK, LOST .028" THICKNESS. FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13.  -REMOVED   CREASE BEAM IAW SRM 51-40-02, FROM BS 664-753, LBL 64. RECEIVED NEW CREASE BEAM, LOCATED AND DRILLED IAW SRM 51-40-05, AT BS 664-753, LBL 64. INSTALLED NEW CREASE BEAM, AND 3 EACH WEBS FROM BS 664-753, LBL 64, IAW SRM 51-40-02. WEBS WERE ORIGINALLY REMOVED ON STAND ALONE NON-ROUTINES. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
